Opuscula Mathematica
Opuscula Math. 31, no. 1 (), 137-146
http://dx.doi.org/10.7494/OpMath.2011.31.1.137
Opuscula Mathematica

A radial version of the Kontorovich-Lebedev transform in the unit ball



Abstract. In this paper we introduce a radial version of the Kontorovich-Lebedev transform in the unit ball. Mapping properties and an inversion formula are proved in \(L_p\)
Keywords: Kontorovich-Lebedev transform, modified Bessel function, index transforms, Fourier integrals.
Mathematics Subject Classification: 44A15, 33C10, 42A38.
Cite this article as:
Semyon B. Yakubovich, Nelson Vieira, A radial version of the Kontorovich-Lebedev transform in the unit ball, Opuscula Math. 31, no. 1 (2011), 137-146, http://dx.doi.org/10.7494/OpMath.2011.31.1.137
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.